Doc Dc Me From Maxzide - Now I Am Swelling Up

2 Replies Updated



Conversation Starter

Jenny Stevens Says:


Hi. I hope someone can help me. I was told that my BP is too low now and I was to be taken off the Maxzide immediately. I was shocked. Anyway. Now that I am off I am swelling up horrible and she says this is normal. ??? Please someone help me with this. It doesn't feel normal.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Jenny! How are you?

Yes, a sudden withdrawal of a diuretic, such as Maxzide can cause fluid retention.

However, how is your blood pressure, now? That is a concern, because too much fluid retention could cause it to rise to dangerous levels or result in congestive heart failure.

Are you on any other blood pressure medications?

Other side effects of this medication, as listed by the FDA, may possibly include nausea, dizziness, headache, increased urination and dehydration.

REPLYSHAREREPORT
Was this helpful?     1     0  
2
Jenny stevens Says:
via mobile

Hello Verwon. I am miserable actually. Swollen feet, hands, ankles, face. People think I am mental because even though I don't look like I am huge I feel huge and horrible. My start weight was 126 and now is 135. Of course it is fluid. I can't even wear my usually rings I am so swollen. My doctor told me to drink 8 cups of water a day and see her Thursday. I feel worse now than when I did before seeing her. She took me off of the med because my Bp was too low. And gave me temporary Potassium supplements. I understand that. But if this continues I am going to have to take tons of Otc meds of diuretics. I am so mad at my doctor. I feel terrible and NOONE seems to care or understand. They say I am mental. That makes everything worse. :(

REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

I Am Suffering From Fever And Cold and swelling in my lower abdomen.
i am suffering from viral fever and feel stomach pain when eat something except liquid item. please advice me he medicin... 1 reply
I Am Diabetic ince Last 32 Years Taking Insulin Now Suffering From Neuropathy My Feet Are Affected Doctor Advised Me To Take 2 Tabs Of Pregeb M 75 Eve
I am diabetic (type - 2) since last 32 years. Currently I am on Insulin. Now for last around 3 years I am suffering from... 1 reply
Swelling on feet from Amloc
I am a 63 year old woman. COPD [51% lung capacity] I have recently increased my intake of Amloc from 5mg's to 10mg&#... 1 reply
I am suffering from Annular Disc Bulge, W Disc Dissertation & swelling, also have Cervical Radiculopothy, Foot Drop& Chronic QUAD. Tendonosis,&MS.!!
I had a very unique type of injury happened to mewhen I was in a salon chair and I used the foot stare up as usual to ge... 1 reply
I Am Getting Medically Retired From The Army Va Is So Backed Up They Said Could Use A Civilian Doc Im In Colorado Springs Ive Had Three Failed Spinal
I am getting medically retired from the army va is so backed up They said I could use a civilian doc Im in Colorado Spri... 4 replies
Is Serotonin Syndrome A Possibility If You Abruptly Quit Taking Neurontin I Suffered Abrupt Withdrawal By Doctor From Amitriptylene And Almost Died
I ran out of neurontin after slow response from mail order drug company. I had serotonin syndrome after abrupt withdrawa... 4 replies
I M Suffering From R P Eyes My Doctor Advised Me To Take Dicorate 500 Er Want Know How It Will Help Work In Decease
decease is known as ratina pigmintoza for the last 20-25 years. recently one doctor in banglore advised me to take dicor... 2 replies
I was dissmissed from a pain management center today now I HAVE to find a Doctor TODAY
I complained about the employees being so rude to people and the Dr. dismissed me, now I have NO doctor, I live in Hamil... 3 replies
I get 90 10mg oxycodone from my doctor each month - I want to know what minimum he can give me per month
I want to know why my dr. will only prescribe me 90 pills of 10mg oxycodone for a month yet know people that get up towa... 42 replies
swelling after being released from hospital
I was released from the hospital (due to DVT) after 2 days. I am now home for the past 3 days and I still have swelling ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 May 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA